Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Difficulty and white discharge while passing bowels. Cause for the discharge?

hi i would just like to know can you help me please my partner has this problem the last few months. When he is trying to use the bathroom from his back passage he cant go His GP has given him some different meds and more recently when he is pushing there is a white discharge coming from his bottom i would greatly appreciate it if you could help as nobody or nothinh is helping Kind Reguards
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM,

Thank you for your query.

It appears to be that your partner was suffering from constipation all these days. More recently, after being advised medication from a doctor, he is noticing the presence of mucus in his stools. The possibilities could be many, but here is a short list with the most common ones:

-Irritable bowel syndrome: Ulcerative colitis or Crohn's disease
-Inflammatory bowel syndrome

Although stool normally does contain a whitish jelly like substance that helps in lubricating the colon, but if this has been observed more times than usual, then a re-visit to your doctor would be necessary. Also, avoiding straining during a bowel movement is advised.

I hope I have succeeded in answering your questions, you could write back to me anytime for further clarifications.

Best wishes.
Answered: Sat, 2 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor